Sh:298

Bib entry
@article{Sh:298,
 author = {Eklof, Paul C. and Shelah, Saharon},
 title = {{A calculation of injective dimension over valuation domains}},
 journal = {Rend. Sem. Mat. Univ. Padova},
 fjournal = {Rendiconti del Seminario Matematico della Universit\`a di Padova. The Mathematical Journal of the University of Padova},
 volume = {78},
 year = {1987},
 pages = {279--284},
 issn = {0041-8994},
 mrclass = {13D05},
 mrnumber = {934519},
 mrreviewer = {L. Fuchs},
 url = {http://www.numdam.org/item?id=RSMUP_1987__78__279_0}
}